MAUDE Adverse Event Report: MAKO SURGICAL CORP. BASE BAR ASSM; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. BASE BAR ASSM; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 210060
Medical Device Problem Codes Material Integrity Problem (2978); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
The base bar (part number 210060) in the new stryker leg holder had exposed carbon fibers when removed from package.
 
Event or Problem Description
The base bar (part number210060) in the new stryker leg holder had exposed carbon fibers when removed from package.
 
Additional Manufacturer Narrative
Reported issue it was reported that the base bar had chips in the carbon fiber.Product history review of the device history records indicate (b)(4) devices were manufactured and accepted into final stock on 03/27/2019.No non-conformances were identified during inspection.Complaint history review: a review of complaints related to p/n 210060, lot 617746 shows no additional complaint(s) related to the failure in this investigation.Inspection: inspection showed no damage to the part.Part was sent back through receiving inspection and re-inspected.Part passed inspection.Conclusion: the failure mode could not be confirmed.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there has been no nc or capa associated with the product and failure mode reported in this event.

Brand Name
BASE BAR ASSM
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8429407
Report Number3005985723-2019-00241
Device Sequence Number16430965
Product Code OLO
UDI-Device Identifier00848486031855
UDI-Public00848486031855
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number210060
Device Lot Number594361
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/27/2019
Supplement Date Received by Manufacturer07/31/2019
Initial Report FDA Received Date03/18/2019
Supplement Report FDA Received Date08/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;